skin-hair-icon

Insects crawling in body

I have sensation of insects crawling in my body allover, which worsens in water, joint pains, itching allover. Have taken Broyonia but it failed to give any relief..
views-icons 74 Views Bookmark this Answer
Bookmark
v

Doctor Answers (6) on Insects crawling in body

doctor profile image
Dr. Sharwari Pune | Homeopath
Answered
hello , probably vit. b12 deficiency may be the reason unless diagnosed through blood test cannot be confirmed ,whereas if bryonia didn't workout for you then you do need a proper treatment through proper homoeopathic case taking and your disorder can be treated accordingly.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Hitesh Shah Mumbai | Sexologist
Answered
Rule out diabetes and other disorders. This can also be due to stress. Meet personally a Homeopath. Medicnes like cocca etc can help such sensations.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
You have to consult with details about your condition. Provide your LFT and KFT report along with it. Can consult at practo direct chat platform.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Crawling in body due to many more reason you must elicit detail about complain please consult homeopath near by you get good medicine for existing problem
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hi..Bryonia is not the correct remedy. So there's no use taking it. Since how many months/weeks are you experiencing the abnormal sensation. Homoeopathy offers excellent relief in treating such symptoms.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L Bangalore | General Physician
Answered
Hi there I understand your concern...Formication is the medical term for your symptom..it has numerous possible causes...It is associated with several disorders: a physical or psychological side effect of substance abuse, diabetic neuropathy, diseases of the spinal cord and peripheral nerves, and extreme alcohol withdrawal with delirium tremens etc...Consult general physician for clinical examination he or she will help you if needed they will only refer you to specialist.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO